Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Experiencing periodic pain, nausea and pressure in pelvis. On pill. Having irregular periods. What to do?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Hi, I am a 33 yr old female who is experiencing moderate to
Severe period pain, nausea and a feeling of constant pressure in my
Pelvis. I am on the pill but my periods have become irregular
And I am getting pain before, during and after my period. What should I do?
Posted Fri, 10 Aug 2012 in Menstruation and Miscarriage
Answered by Dr. Rhea Chanda 2 hours later
Dysmenorrhea or period pain can be a cause of distress in our lives.Some amount of pain is normal,especially during the first couple of days of the cycle.It occurs due to the irregular contractions of the uterus.When the pain becomes severe,then the need for further investigations arises. There are a few pathological conditions like endometriosis,fibroid etc that need to be ruled out first.That means that you need to be examined (pelvic examination) and an ultrasound needs to be done.
From there,more tests can be done of required depending on the findings.
I suggest that you see your doctor for a examination and get those tests done.Meanwhile you can take pain medication like mefanimic acid,drotaverine etc .

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor